# SDR CA110404003

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,513 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 18271
- Condition: Shorted
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INITIATING DESCENT, THE FLIGHT CREW NOTICED AN ELEC SMELL IN THE COCKPIT & FWD CABIN, THAT QUICKLY DISSIPATED.  FLIGHT CONTINUED & THE ACFT LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  AT ONE POINT DURING THE FLIGHT, CREW HAD NOTICED THAT THE CTR CONSOLE BACKLIGHTING WAS INOPERATIVE.  THE INCIDENT WAS COMMUNICATED TO MX OPERATIONS CONTROL.  THE CTR CONSOLE BACKLIGHTING 5 VOLTS DC POWER SUPPLY PS3, LOCATED INSIDE THE WARDROBE, REFERENCE MFG ILLUSTRATED PARTS CATALOGUE 33-11-00-05-450, DETERMINED TO BE AT FAULT.  THE SYS WAS DEFERRED IAW MEL 33-1-1, THE ASSOCIATED CB OPENED & SECURED.  THE ACFT RETURNED INTO SERVICE.
